Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vomiting while riding a bus. Help

Dear sir/madam with refereance that i am sandesh my age is 23 but still we doing vomit in bus journay kindly requesting you to asking a soluations change of specialty, Thank you your faithfull sandesh s/o mahadevaiah 1st main 2nd cross Banashankari nagar kungil road tumkur-5 M-0000 P-0816-0000
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, tmsanjuprasad,
My parents lived in Tumkur and I am very familiar with the town.
Nice to talk to you.
What you have is a condition called "Motion Sickness". Whether you
travel by car, bus or plane , this can happen in some individuals.
This is due to an imbalance in the inner ear due to motion.
Most of the time, the vomiting stops as soon as the motion stops.
Some people, the symptoms can last for two or three days even
after travel.
The treat ment involves the use of a class of drugs called
antihistaminics, kind of medications used for allerggies.
Examples are Benadryl,Bonine,Antivert,Dramamine .
Some of these are available over the counter. Your drug store
pharmacist can help you choose a product for you. You should
take the pill about 30-45 minutes before you get on the bus or car.
Effects usually las t for 3-5 hours depending on the dosage.
If it is a very long journey, you may to repeat the dose. Only
thing you have to remember, the medication can make you sleepy.
You have to bbe careful about that.
There is also a patch that you can stick behind your ear called
Scopalamine patch (Transderm scop) which is longer acting.
If the symptoms persist or get worse you should see the doctor
to make sure you don't have any inner ear disease or any nervous
system disorder.
Wish you the very best.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Gastroenterologist Dr. Abhijit Deshmukh's  Response
hi sandesh
dont worry feeling of nausea and vomiting during road travel is fairly common
dont worry all you need to do is to take medications for motion sickness just before your travel
they are h1 antihistamine group wich your gp can also prescribe
take care
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor